Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Lavrutich, Maria"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gapeev, Pavel V., Kort, Peter M. and Lavrutich, Maria (2021) Discounted optimal stopping problems for maxima of geometric Brownian motions with switching payoffs. Advances in Applied Probability, 53 (1). 189 - 219. ISSN 0001-8678

This list was generated on Sun May 26 11:45:15 2024 BST.